# SDR REXA2016052600923

- Difficulty date: May 26, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 19,608 hours, 12,449 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 280 CROSSBEAM IS CORRODED AT LBL 9 & AROUND CORROSION CUP FASTENER. LT FS 280.00 CROSSBEAM, PN CC670-34094-1 WAS R & R IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 & 51-42-22-001-001-A01.
